# SDR ASAA2019062409803

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 43,627 hours, 13,112 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Message
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND #2 ENGINE MAINT MSG 75-10592, THE TBV POSITION SIGNAL IS OUT OF RANGE. LONG TIME FAULT DEFERRED PER T/C 78273000. GROUNDED - YES. ON DEFERRAL.
